×

zbMATH — the first resource for mathematics

Quadratic regression models. (English) Zbl 0848.62033
Estimation procedures in nonlinear regression models, in comparison with procedures in linear models, are relatively complicated. However, when the effects of nonlinearity are limited up to the second power of differences between the actual values of the parameters and a priori (by a statistician chosen) values, then the estimation procedure can be developed with similar features as the linear procedures have been, e.g., nonrecursive calculation, the explicit formulae for the covariance matrix of the estimator, etc. The aim of the paper is to contribute to a development of such procedures.

MSC:
62J02 General nonlinear regression
62H12 Estimation in multivariate analysis
62F10 Point estimation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] KUBÁČEK. L.: Linear statistical models with constraints revisited. Math. Slovaca 45 (1995), 287-307. · Zbl 0851.62050
[2] KUBÁČEK. L.: On a linearization of regression models. Appl. Math. 40 (1995), 61-78. · Zbl 0819.62054
[3] PÁZMAN A.: Nonlinear Statistical Models. Kluwer Academic Pubhshers; Ister Science Press, Dordrecht-Boston-London; Bratislava, 1993. · Zbl 0808.62058
[4] RAO C. R.: Linear Statistical Inference and Its Application. (2nd Edition). J. Wiley. New York, 1973.
[5] RAO, C R.-MITRA S. K.: Generalized Inverse of Matrices and Its Application. J. Wiley, New York, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.